# SDR ASAA2023032442687

- Difficulty date: March 24, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 46,006 hours, 13,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1674 INOP. GROUNDED - YES. REMOVED AND REPLACED M1674 EMERGENCY POWER SUPPLY W/BATTERY IAW B737 AMM 33-51-06. OPS CHECKS GOOD.
